MAUDE Adverse Event Report: OLYMPUS MEDICAL PRODUCTS CZECH, SPOL. S R.O. HF-RESECTION ELECTRODE, LOOP 24 FR., 0.35 WIRE, 12°/16°, STERILE, SINGLE USE, 5; WA22201S

OLYMPUS MEDICAL PRODUCTS CZECH, SPOL. S R.O. HF-RESECTION ELECTRODE, LOOP 24 FR., 0.35 WIRE, 12°/16°, STERILE, SINGLE USE, 5; WA22201S
Model Number WA22201S
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E2/e3: no information available for the occupation of the initial reporter or whether they are a healthcare professional.The device evaluation and the investigation is ongoing.A supplemental report will be submitted upon completion of the investigation or if additional information is provided by the user facility.
 
Event or Problem Description
It was reported that loop in the resectoscope were completely burned up after three activations while using a monopolar resectoscope a with generator.The reported issue occurred during an unspecified procedure.There was no report of patient harm or user injury associated with this event.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the approved final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, and since the device was not returned for evaluation, the definitive root cause of the reported issue could not be determined.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information received from customer.

Brand Name
HF-RESECTION ELECTRODE, LOOP 24 FR., 0.35 WIRE, 12°/16°, STERILE, SINGLE USE, 5
Common Device Name
WA22201S
Manufacturer (Section D)
OLYMPUS MEDICAL PRODUCTS CZECH, SPOL. S R.O.
telickova 457/29
prerov 75124
EZ  75124
Manufacturer (Section G)
OLYMPUS MEDICAL PRODUCTS CZECH, SPOL. S R.O.
telickova 457/29
prerov 75124
EZ   75124
Manufacturer Contact
todd brill
801 west park drive
westborough, MA 01582
5082077662
MDR Report Key20801201
Report Number3007960282-2024-10004
Device Sequence Number6764183
Product Code FAS
UDI-Device Identifier14042761080061
UDI-Public14042761080061
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K152092
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA22201S
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/01/2024
Supplement Date Received by Manufacturer12/23/2025
Initial Report FDA Received Date11/27/2024
Supplement Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GENERATOR VLFT10GEN
Patient SexUnknown